# SDR CA000824027

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 5,381 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Part number: MS287001
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) 1 HOUR INTO RETURN LEG, MOTOR LIGHT STARTED TO ILLUMINATE MORE OFTEN, FINALLY RUNNING CONTINUOUSLY BEFORE 60 AMP BREAKER IN FLOOR OPENED. PILOT PERFORMED NORMAL GEAR BLOW DOWN AND LANDED. - MAINTENANCE FOUND GEAR SYSTEM ACCUMULATION PRESSURE LOW.- SYSTEM SERVICED AND RUN, RELEASED FOR FLIGHT. AGAIN FOUND SYSTEM LOW AFTER RETURN TO BASE. SYSTEM SERVICED, AGAIN SAME PROBLEM. SWAPPED ACCUMULATOR WITH ANOTHER AIRCRAFT. BOTH ARE RUNNING FINE. HOLDING PRESSURE.
